# SDR VNA2025F00012

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00208289 DISCREPANCY: RBL9 FLOOR BEAM FROM FS525.00 TO FACTORY SPLICE AT FS575.00 HAS MULTIPLE SPOTS OF CORROSION.
